Research Article
A note on Lagrange interpolation for |x|λ at equidistant nodes
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 475-480
-
- Article
-
- You have access
- Export citation
Prediction of fractional Brownian motion with Hurst index less than 1/2
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 321-328
-
- Article
-
- You have access
- Export citation
Abelian groups as inner mapping groups of loops
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 481-488
-
- Article
-
- You have access
- Export citation
Distance to the intersection of two sets
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 329-341
-
- Article
-
- You have access
- Export citation
Front matter
BAZ volume 70 issue 1 Cover and Front matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. f1-f2
-
- Article
-
- You have access
- Export citation
Research Article
A note on a continued fraction of Ramanujan
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 489-497
-
- Article
-
- You have access
- Export citation
Back matter
BAZ volume 70 issue 1 Cover and Back matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. b1-b2
-
- Article
-
- You have access
- Export citation
Research Article
Invariant analytic hypersurfaces in complex Lie groups
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 343-349
-
- Article
-
- You have access
- Export citation
Witt kernels of bi-quadratic extensions in characteristic 2: Addendum
-
- Published online by Cambridge University Press:
- 17 April 2009, p. 351
-
- Article
-
- You have access
- Export citation
Stability of Dhombres' equation
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 499-505
-
- Article
-
- You have access
- Export citation
Properly embedded and immersed minimal surfaces in the Heisenberg group
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 507-520
-
- Article
-
- You have access
- Export citation
Front matter
BAZ volume 70 issue 2 Cover and Front matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. f1-f2
-
- Article
-
- You have access
- Export citation
Research Article
Hardy-type inequalities for means
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 521-528
-
- Article
-
- You have access
- Export citation
Back matter
BAZ volume 70 issue 2 Cover and Back matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. b1-b2
-
- Article
-
- You have access
- Export citation
Index
Bulletin of the Australian Mathematical Society Author Index, Volume 61 (2000) – 70 (2004)
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. 529-561
-
- Article
-
- You have access
- Export citation
Front matter
BAZ volume 70 issue 3 Cover and Front matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. f1-f5
-
- Article
-
- You have access
- Export citation
Back matter
BAZ volume 70 issue 3 Cover and Back matter
-
- Published online by Cambridge University Press:
- 17 April 2009, pp. b1-b2
-
- Article
-
- You have access
- Export citation